# SDR AUS20031181

- Difficulty date: November 13, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6072101
- Part serial: 02901708A047
- Condition: Obstructed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD OVERBOARD/JETTISON PUMP INLET HOUSING AND INLET CHECK VALVE WORN BEYOND LIMITS. AFT OVERBOARD/JETTISON PUMP INLET CHECK VALVE DETACHED AND BLOCKING PUMP INLET.
